Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 40, NWS Austin/San Antonio, TX

April 17, 20097 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2009, 8:10 AM CDT for 7 counties in Texas. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2009, 8:10 AM CDT (13:10 UTC)
Expired
Apr 17, 2009, 9:00 AM CDT
In force
50 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Blanco County, TX, Burnet County, TX, Gillespie County, TX, Hays County, TX, Kendall County, TX, Llano County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 94 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 8:14 AM CDTHAIL 1.51 S Fredericksburg, TXINCH TO INCH AN HALF HAIL REPORTED IN FREDERICKSBURG.
Apr 17, 8:43 AM CDTHAIL 0.51 Wnw Johnson City, TXPEA TO HALF INCH SIZE HAIL...ALONG WITH 1.6 INCHES OF RAINFALL IN AN HOUR.
Apr 17, 8:58 AM CDTHAIL 0.51 Wnw Johnson City, TXPEA TO MARBLE SIZE HAIL NEAR JOHNSON CITY.
Apr 17, 9:05 AM CDTHAIL 0.52 W Blanco, TXPEA TO LARGE MARBLE SIZE HAIL...ALONG WITH HEAVY RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 7:48 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 1.2 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2009-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2009-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-407 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 171310
SVREWX
TXC031-053-171-209-259-299-453-171400-
/O.NEW.KEWX.SV.W.0040.090417T1310Z-090417T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 AM CDT FRI APR 17 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLANCO COUNTY...
  SOUTHWESTERN BURNET COUNTY...
  EASTERN GILLESPIE COUNTY...
  NORTHWESTERN HAYS COUNTY...
  NORTH CENTRAL KENDALL COUNTY...
  SOUTHEASTERN LLANO COUNTY...
  EXTREME WEST CENTRAL TRAVIS COUNTY...

* UNTIL 900 AM CDT.

* AT 810 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ROCKY
  HILL...OR 7 MILES SOUTHEAST OF FREDERICKSBURG...AND MOVING
  NORTHEAST AT 40 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BLUMENTHAL...STONEWALL...
  FLUGRATH...ALBERT...LBJ STATE PARK...ECKERT...HYE...WILLOW CITY...
  ROCKY CREEK...SANDY...BLOWOUT...JOHNSON CITY...HENLY...PEDERNALES
  FALLS STATE PARK...ROUND MOUNTAIN...GAINESVILLE...STOLZ...SUNRISE
  BEACH VILLAGE...MEADOWLAKES...MARBLE FALLS...KINGSLAND...HORSESHOE
  BAY...GRANITE SHOALS AND CYPRESS MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3079 9855 3056 9819 3015 9810 3004 9877
      3025 9897
TIME...MOT...LOC 1310Z 231DEG 34KT 3021 9879

$$
1 follow-up statement
000 
WWUS54 KEWX 171337
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 AM CDT FRI APR 17 2009

TXC453-171346-
/O.CAN.KEWX.SV.W.0040.000000T0000Z-090417T1400Z/
TRAVIS TX-
837 AM CDT FRI APR 17 2009

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WEST CENTRAL TRAVIS
COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

LAT...LON 3019 9823 3010 9864 3013 9883 3025 9897
      3079 9855 3056 9819
TIME...MOT...LOC 1336Z 231DEG 34KT 3032 9861

$$

TXC031-053-171-209-259-299-171400-
/O.CON.KEWX.SV.W.0040.000000T0000Z-090417T1400Z/
BURNET TX-LLANO TX-GILLESPIE TX-BLANCO TX-HAYS TX-KENDALL TX-
837 AM CDT FRI APR 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR EXTREME NORTH CENTRAL KENDALL...EXTREME NORTHWESTERN HAYS...
BLANCO...EASTERN GILLESPIE...SOUTHEASTERN LLANO AND SOUTHWESTERN
BURNET COUNTIES...

AT 834 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LBJ STATE
PARK...OR 15 MILES EAST OF FREDERICKSBURG...MOVING NORTHEAST AT 40
MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE ROCKY CREEK...SANDY...
JOHNSON CITY...BLOWOUT...GAINESVILLE...STOLZ...SUNRISE BEACH
VILLAGE...ROUND MOUNTAIN...PEDERNALES FALLS STATE PARK...
MEADOWLAKES...MARBLE FALLS...KINGSLAND...HORSESHOE BAY...GRANITE
SHOALS...CYPRESS MILL AND COTTONWOOD SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO PING-PONG BALL SIZE HAS BEEN REPORTED IN FREDERICKSBURG  
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3019 9823 3010 9864 3013 9883 3025 9897
      3079 9855 3056 9819
TIME...MOT...LOC 1336Z 231DEG 34KT 3032 9861

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 7:52 AM CDT, 18 minutes earlier.

Area forecast discussion, Apr 17, 7:52 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
752 AM CDT FRI APR 17 2009

.UPDATE...
HAVE ADDED SEVERE THUNDERSTORM WATCH #159 FOR ALL OF SOUTH CENTRAL
TEXAS, EXCEPT EDWARDS AND VAL VERDE COUNTIES. REMAINDER OF
FORECAST IS ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 659 AM CDT FRI APR 17 2009/

AVIATION...
SLOW MOVING COMPLEX REMAINS HEALTHY WITH A NEAR SEVERE STORM OVER
DRT. THE LINE OF STORMS SHOULD REACH THE AUS/SAT AREAS BY 15Z WITH
LOCALLY SEVERE STORMS POSSIBLE. AHEAD OF THE LINE, SHOWERS HAVE
BECOME ABUNDANT WHILE THE CIGS AND VSBYS REMAIN MOSTLY IN THE LIFR
CATEGORY. THUS NOT MUCH IMPROVEMENT EXPECTED UNTIL THE LEADING SQUALL
LINE PASSES. SOME BRIEF CLEARING COULD DEVELOP IN THE WAKE OF THE
COMPLEX, WITH MANY AREAS REMAINING UNDER MVFR CIGS. MOST OF THE
MODEL DATA HOLDS ON TO IFR OR WORSE CONDITIONS AFTER 03Z AND A
REPEAT OF SHOWERS/DRIZZLE AND ANOTHER EARLY MORNING TS COMPLEX IS
PROJECTED TO DEVELOP TOWARD THE END OF THE TERMINAL PERIOD.

PREV DISCUSSION... /ISSUED 412 AM CDT FRI APR 17 2009/

DISCUSSION...
MODELS GENERALLY IN AGREEMENT THROUGH THE NEXT SEVERAL DAYS. AN
UPPER LOW WILL MOVE ACROSS NORTHERN NEW MEXICO TODAY, ALONG THE
OKLAHOMA/KANSAS BORDER SATURDAY, THEN INTO MISSOURI ON SUNDAY. A
DRYLINE/PACIFIC COLD FRONT WILL SLOWLY MOVE EAST INTO AND ACROSS
THE HILL COUNTRY AND SOUTH CENTRAL TEXAS TODAY THROUGH SATURDAY
NIGHT, ALTHOUGH MAY DRIFT SLIGHTLY BACK WEST AT NIGHT. A SERIES OF
MID LEVEL SHORT-WAVES AND UPPER JET STREAKS WILL ROTATE AROUND THE
LOW. WILL MAINTAIN THE HIGH CHANCES OF SHOWERS AND THUNDERSTORMS
TODAY THROUGH SATURDAY DUE UPPER LEVEL DIFFLUENCE AND LOWER LEVEL
CONVERGENCE INTERACTING WITH A MOIST AIRMASS (PWS UP TO 1.9
INCHES. CONVECTIVE PARAMETERS INDICATE THE THREAT OF SEVERE
THUNDERSTORMS WITH LARGE HAIL, DAMAGING WINDS, AND ISOLATED
TORNADOES CONTINUING TODAY INTO SATURDAY. HAVE ADDED LLANO COUNTY
TO THE CURRENT WATCH AS BOW ECHO CONTINUES TO TRACK EAST. LOCALLY
HEAVY RAINFALL WITH TOTALS OF 2 TO 4 INCHES CAN ALSO BE EXPECTED
WHICH MAY CAUSE URBAN AND SMALL STREAM TYPE FLOODING. WITH THE
UPPER LOW OVER MISSOURI BY SUNDAY, A STRONGER COLD FRONT WILL MOVE
THROUGH THE AREA LATE SATURDAY NIGHT INTO EARLY SUNDAY ENDING RAIN
CHANCES WITH ITS PASSAGE. A DRY NORTHWESTERLY FLOW ENSUES AS THE
LOW OPENS UP ACROSS THE EASTERN STATES AND AN UPPER RIDGE BUILDS
IN THE WESTERN STATES LATE SUNDAY INTO EARLY NEXT WEEK. NIGHTTIME
LOWS WILL BE COOLER DUE TO A DRIER AIRMASS, HOWEVER A DOWNSLOPE
COMPONENT TO THE WIND WILL KEEP HIGHS IN THE UPPER 70S TO LOWER
80S. MIDDLE TO LATE NEXT WEEK, FLOW ALOFT BECOME ZONAL, WITH THE
ECMWF MOVING A WEAK SHORT-WAVE ACROSS THE AREA FRIDAY. SOUTHERLY
FLOW RETURNS MIDDLE OF THE WEEK WITH LOWS SHOWING A WARMING TREND
AS LOWER LEVEL MOISTURE INCREASES. THIS MAY LEAD TO SLIGHT CHANCE
POPS JUST BEYOND THIS FORECAST CYCLE NEXT FRIDAY.

FIRE WEATHER...
WETTING RAINS ARE EXPECTED ACROSS MUCH OF THE HILL COUNTRY AND
SOUTH CENTRAL TEXAS TODAY THROUGH SATURDAY. RELATIVE HUMIDITIES
WILL BRIEFLY FALL BELOW 20 PERCENT DURING THE AFTERNOON HOURS
SATURDAY THROUGH WEDNESDAY, HOWEVER WINDS WILL GENERALLY BE AROUND
10 MPH OR LESS AND THE EXPECTED WETTING RAINS WILL TEMPER THE FIRE
WEATHER CONDITIONS BY CAUSING SOME GREENUP.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  65  78  58  81 /  90  60  80  30  -
AUSTIN BERGSTROM INTL AIRPORT  77  64  75  54  78 /  90  60  80  30  -
NEW BRAUNFELS MUNI AIRPORT     76  66  78  55  81 /  80  60  70  30  -
BURNET MUNI AIRPORT            72  61  77  54  79 /  90  60  70  20  -
DEL RIO INTL AIRPORT           81  62  86  55  84 /  30  50  20  -   -
GEORGETOWN MUNI AIRPORT        75  63  75  55  79 /  90  60  70  30  -
HONDO MUNI AIRPORT             77  64  80  54  81 /  70  60  50  10  -
SAN MARCOS MUNI AIRPORT        75  66  79  56  80 /  90  60  70  30  -
LA GRANGE - FAYETTE REGIONAL   77  66  77  59  80 /  80  60  70  30  -
SAN ANTONIO INTL AIRPORT       76  66  77  57  82 /  80  60  60  20  -
STINSON MUNI AIRPORT           77  66  78  57  83 /  80  60  60  20  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04/18
Hazardous weather outlook, Apr 17, 5:31 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 AM CDT FRI APR 17 2009

TXZ171>173-183>194-202>209-217>225-228-181045-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
531 AM CDT FRI APR 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
FOR SOUTH CENTRAL TEXAS. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO MOVE THROUGH THE AREA...WITH MUCH OF THE ACTIVITY IN
ORGANIZED COMPLEXES TODAY AND TONIGHT. LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES...AND ISOLATED HEAVY RAINFALL TOTALS
OVER 2 INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
SEVERE THUNDERSTORMS...AND LOCALLY HEAVY RAINFALL TOTALS OF 2 TO 4
INCHES ARE POSSIBLE SATURDAY. MOST OF THE HEAVY RAIN AND SEVERE
WEATHER IS EXPECTED TO FOCUS EAST OF A KERRVILLE TO PEARSALL LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...OR SATURDAY.

In the hours before

Special weather statement, Apr 17, 6:18 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 AM CDT FRI APR 17 2009

TXZ183-202-171215-
KINNEY-VAL VERDE-
618 AM CDT FRI APR 17 2009

...A STRONG THUNDERSTORM WAS AFFECTING KINNEY AND VAL VERDE
COUNTIES...

AT 615 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
NEAR AMISTAD VILLAGE...OR 6 MILES NORTHWEST OF DEL RIO...MOVING EAST
AT 20 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM COULD BRIEFLY BECOME SEVERE AS IT CROSSES THE RIO GRANDE
AND AFFECTS THE DEL RIO AREA.

PEOPLE IN VAL VERDE AND WESTERN KINNEY COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...AMISTAD VILLAGE AND DEL RIO...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Apr 17, 6:46 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 AM CDT FRI APR 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HAIL             2 NW DEL RIO            29.40N 100.92W
04/17/2009  E0.70 INCH       VAL VERDE          TX   PUBLIC

            PEA TO DIME SIZE HAIL ALONG WITH STRONG WINDS.

&&

EVENT NUMBER 00484

MCDONALD
Special weather statement, Apr 17, 7:17 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
717 AM CDT FRI APR 17 2009

TXZ171-172-188-190-171315-
BLANCO-BURNET-GILLESPIE-LLANO-
717 AM CDT FRI APR 17 2009

...STRONG THUNDERSTORMS WERE AFFECTING BLANCO...BURNET...GILLESPIE
AND LLANO COUNTIES...

AT 716 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM BABY HEAD TO 6 MILES NORTHEAST OF PRAIRIE
MOUNTAIN TO LOYAL VALLEY TO TIVYDALE TO 6 MILES SOUTH OF HARPER...OR
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF LLANO TO 12 MILES
SOUTHWEST OF LLANO TO 20 MILES NORTH OF FREDERICKSBURG TO 13 MILES
WEST OF FREDERICKSBURG TO 13 MILES NORTHWEST OF KERRVILLE...MOVING
EAST AT 30 MPH.

PEOPLE IN BLANCO...GILLESPIE...LLANO AND SOUTHWESTERN BURNET
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...CHERRY SPRING...
LLANO...PRAIRIE MOUNTAIN...HILLTOP...TIVYDALE...LONE GROVE...STOLZ...
ENCHANTED ROCK STATE PARK...BLUFFTON AND OXFORD...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PEA TO DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH
THESE STORMS.
Local storm report, Apr 17, 7:50 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 AM CDT FRI APR 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630  AM     HAIL             1 E DEL RIO             29.38N 100.88W
04/17/2009  M0.75 INCH       VAL VERDE          TX   LAW ENFORCEMENT

&&

EVENT NUMBER 00485

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:24 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde51 min
Apr 16, 11:09 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde36 min
Apr 17, 4:52 AM CDTAreal Flood AdvisoryEWXEdwards, Val Verde113 min
Apr 17, 7:03 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick57 min
Apr 17, 7:38 AM CDTSevere Thunderstorm WarningEWXGillespie, Llano39 min
Apr 17, 7:40 AM CDTSevere Thunderstorm WarningEWXBurnet, Llano35 min
Apr 17, 8:03 AM CDTRiver Flood WarningEWXVal Verde43 hr
Apr 17, 8:17 AM CDTRiver Flood WarningEWXVal Verde18 hr
Apr 17, 8:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis46 min
Apr 17, 9:23 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano3 hr
Apr 17, 9:47 AM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
Apr 17, 11:18 AM CDTAreal Flood AdvisoryEWXFayette, Lavaca117 min
Apr 17, 11:48 AM CDTSevere Thunderstorm WarningEWXFrio27 min
Apr 17, 1:32 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca, Lee118 min
Apr 17, 2:25 PM CDTFlash Flood WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more4 hr
Apr 17, 2:47 PM CDTTornado WarningEWXFayette, Lavaca28 min
Apr 17, 5:10 PM CDTSevere Thunderstorm WarningEWXLee35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.